# SDR 2004FA0000203

- Difficulty date: February 19, 2004
- Submitted: February 20, 2004
- Operation: General aviation
- Aircraft: HBLMR
- Make and model: Cessna 421C
- Aircraft serial: 421C0111
- Aircraft time: 4,290 hours
- System (JASC): 7120 · Engine Mount Section
- Part: Beam
- Condition: Damaged
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN INSPECTION, FOUND A LOT OF LOOSE RIVETS ON THE LT ENGINE BEAM ON THE RT WING. THE DISTANCE BETWEEN SHEET METAL AND THE BEAM-WEBCAPS IS APPROXIMATELY 1.5 TO 2 MM.
